IJPAM: Volume 78, No. 5 (2012)
TWICE DIFFERENTIABLE -CONVEX MAPPINGS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article the author establish new results related to the Simpson-like inequalities for twice differentiable -convex mappings whose second derivatives in absolute values aroused to the -th power are -convex. Some applications to special means of positive real numbers are also given.
Received: January 12, 2012
AMS Subject Classification: 26A51, 26B25, 26E15
Key Words and Phrases: -convexity, Simpson inequality, integral means
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395